# SDR DHL2007785044

- Difficulty date: November 6, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION BETWEEN STRINGER 30 AND STRINGER 29R SHEAR TIE BS 1166.  REMOVED CORROSION FROM SHEAR TIE IAW B-727 SRM 51-10-6, FOUND CORROSION OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1 AND 53-10-2 FIGURE 5.  CUT OUT SHEAR TIE IAW B-727 SRM 51-10-2.  FABRICATED SHEAR TIE DOUBLER.  FABRICATED NEW SHEAR TIE  AND FABRICATED RADIUS FILLER  IAW B-727 SRM 53-10-4 FIGURE 13 AND 53-10-2 FIGURE 5.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW B-727 SRM 53-10-4 FIGURE 13 AND 51-30-2. C
